MAUDE Adverse Event Report: THE METRIX COMPANY CORMIX; EMPTY EVA CONTAINER WITH FEMALE SCREW CONNECTOR

THE METRIX COMPANY CORMIX; EMPTY EVA CONTAINER WITH FEMALE SCREW CONNECTOR
Model Number MS64230
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the product sample nor images of the particulate identified by the customer for this event were provided by the customer for evaluation.A review of production records and environment was completed for the product lot and no root cause could be determined.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
Customer found "plastic floating in the bag after mixing a tpn" during inspection of the product by a healthcare provider.The product was not being administered, and there was no patient involvement.The sample was not available for evaluation.No additional information is available.

Brand Name
CORMIX
Common Device Name
EMPTY EVA CONTAINER WITH FEMALE SCREW CONNECTOR
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal, dom
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
MDR Report Key18996047
Report Number1937141-2024-00003
Device Sequence Number2997648
Product Code KPE
UDI-Device Identifier00812496011268
UDI-Public00812496011268
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS64230
Device Catalogue NumberMS64230
Device Lot Number64230-A8040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown